Usaly when i Masterpate im fine. but sometimes i Masterpate and i feel ok then, about 3 - 5 minutes later, my penis starts to sting and it feels like i need to the toilet over and over again even when i don't need it. ive tryed to stop it but, i just can't understand why this happens.
VictoriaGrace answered Tuesday July 31 2007, 1:23 am: You may need to use a more lotion based lube when doing this because your hand can rub your penis extreamly raw and cause it to become red. Sometimes when you feel you have to pee it is because your penis is still releasing from orgasim. Don't worry you'll be okay:) Good wishes to you:) [ VictoriaGrace's advice column | Ask VictoriaGrace A Question ]
christina? answered Monday July 30 2007, 12:39 am: It could be what you're using for lube. Are you using any at all, or are you using soap? That could be what's happening.
Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content. Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.